Institute of Information Theory and Automation

Publication details

Probabilistic properties of the continuous double auction

Journal Article

Šmíd Martin


serial: Kybernetika vol.48, 1 (2012), p. 50-82

research: CEZ:AV0Z10750506

project(s): GAP402/10/1610, GA ČR, GAP402/10/0956, GA ČR, GA402/06/1417, GA ČR

keywords: continuous double auction, limit order market, distribution

preview: Download

abstract (eng):

In this paper we formulate a general model of the continuous double auction. We (recursively) describe the distribution of the model. As a useful by-product, we give a (recursive) analytic description of the distribution of the process of the best quotes (bid and ask).

RIV: BB

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation